# SDR CALA2016122101133

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 105,100 hours, 12,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B070043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUEST TO ACCOMPLISH EA5331-01798 OP10 TO INSTALL SMALL REPAIR DOUBLER AT DOOR AFTER UPR CORNER DUE TO FND CRACK LESS THAN 3.0 INCHES LONG. ACCOMPLISHED EA5331-01798 OP10 TO INSTALL SMALL REPAIR DOUBLER AT DOOR AFTER UPPER CORNER MED R/H NO.5 DEVIATIONS ACCOMPLISHED AS PER ECRA 5330-05850.
